# SDR DALA2024012501152

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 90,956 hours, 17,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING SERVICE FOUND CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED LLCR BATTERY PACK PER B767-400 AMM 33-51. BATTERY PACK TESTS GOOD. CREW REST EMERGENCY LIGHTS ALL CAME ON. A/C OK FOR SVC. (5493613)
